# SDR 29GA2015120200001

- Difficulty date: November 28, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 35,088 hours, 38,384 cycles
- Engine: Ge CT7TP*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE ILLUMINATED.  PERFORMED EMERGENCY ACTION ITEMS, WARNING LIGHT EXTINGUISHED AFTER 20 SECONDS. F/A SMELLED A GAS LIKE ODOR.  DECLARED EMERGENCY.  INSPECTED AVIONICS COMPARTMENT, FAN, AVIONICS LRU'S AND WIRING.  NO DEFECTS NOTED.  RAN ENGINES WITH CREW, BLEEDS ON, AVIONICS ON, ECS OPERATING, NO DEFECTS NOTED.  NO SMOKE OR ODORS DETECTED.  ACFT FOUND OK TO CONTINUE SERVICE. WORK IAW AMM 21-23-00,21-60-00, 26-13-00, 71-00-00.
